eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Rash (Rashes) when you have High blood pressure?

Summary: Rash is found among people with High blood pressure, especially people who are female, 40-49 old, also have High blood pressure, and take medication Aspirin.

We study 6,408 people who have Rash (Rashes) and High blood pressure from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have High blood pressure and Rash >>>

 

 

 

 

High blood pressure

High blood pressure can be treated by Lisinopril, Atenolol, Amlodipine Besylate, Hydrochlorothiazide, Metoprolol Tartrate, Diovan. (latest reports from 329,315 High Blood Pressure patients)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 150,999 Rash patients)

On Jan, 12, 2015: 6,415 people who have high blood pressure and Rash are studied.

Trend of Rash in high blood pressure reports

Gender of people who have high blood pressure and experienced Rash * :

FemaleMale
Rash60.86%39.14%

Age of people who have high blood pressure and experienced Rash * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.05%0.11%0.12%0.45%3.65%8.60%20.66%66.36%

Severity of the symptom * :

leastmoderateseveremost severe
Rash7.69%49.23%36.92%6.15%

Top co-existing conditions for these people * :

  1. Hypertension (6,415 people, 100.00%)
  2. Blood cholesterol increased (1,187 people, 18.50%)
  3. Diabetes mellitus (1,116 people, 17.40%)
  4. Pain (815 people, 12.70%)
  5. Prophylaxis (659 people, 10.27%)
  6. Depression (645 people, 10.05%)
  7. Rheumatoid arthritis (635 people, 9.90%)
  8. Gastrooesophageal reflux disease (623 people, 9.71%)
  9. Hypothyroidism (522 people, 8.14%)
  10. Insomnia (425 people, 6.63%)

Most common drugs used by these people * :

  1. Aspirin (1,578 people, 24.60%)
  2. Lisinopril (1,344 people, 20.95%)
  3. Norvasc (1,049 people, 16.35%)
  4. Hydrochlorothiazide (994 people, 15.49%)
  5. Atenolol (920 people, 14.34%)
  6. Amlodipine (914 people, 14.25%)
  7. Diovan (912 people, 14.22%)
  8. Humira (833 people, 12.99%)
  9. Lipitor (659 people, 10.27%)
  10. Lasix (610 people, 9.51%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have High Blood Pressure and Rash?

You are not alone! Join a mobile support group:
- support group for people who have Rash and High blood pressure
- support group for people who have High blood pressure
- support group for people who have Rash

Recent conversations of related support groups:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: High blood pressure, Rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Avapro back pain and other symptoms along the way.
    Been taking avapro for last 6 years and every now and then a weird symptom surfaces.
    In the begining it was tiredness no energy, then it was several near misses on the hiway because the drug interfered wih my brain/ vision, then unexplained bruising, mental fog,severe thirst,dry cough,not very good bp control, slows urination, and when my dosage was upped I now have middle back pain and front rightside pain ...not diagnosed yet but i feel my gallbladder is acting up.
  • Avoid lisinopril or any ace inhibitor
    This was the only drug I was taking other than low-dose aspirin 3x/week.
    Within 2 days I began coughing, as though something was deep in my lungs; became long severe coughing fits than threw out my back, sore all over. Then began runny nose, exhaustion, occasional mild chest pain. Not connecting the dots, after a month of this I returned to my dr., who prescribed an antibiotic and inhaler, saying I had asthma! After a week starting feeling worse, sore throat and sore lungs from coughing, in bed from exhaustion.
    After reading on-line about identical symptoms from LISINOPRIL, I immediately stopped it; now, 2 weeks later I am beginning to feel better -- cough much better. I am hoping I will be one of the lucky ones who does not have the cough continue. By the way, this drug reduced my bp from 140/100 to 110/80 BUT I'd rather have high bp than take this poison.
    Now I learn than many deaths have resulted from use of Lisinopril. Had this drug caused my death, no one would know my story as I have no relatives to tell it; am assuming many unreported have died and of course are not able to go on-line and tell their story post-death!
    All I can do is ask WHY is this drug allowed to be sold -- even stranger, in my case the drugstore is giving this poison away at no charge -- a first; but WHY?
  • Garcinia and high blood pressure
    I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.

More reviews for: High blood pressure, Rash

Comments from related studies:

  • From this study (3 weeks ago):

  • Rash is over 90 percent of body. Itching terribly. Has rash for 4 months.

    Reply

  • From this study (3 months ago):

  • I HAVE HAD A PURITIC RED SPLOTCHY RASH OVER MOST OF MY BODY FOR THREE DAYS NOW. IT ITCHES SOME; BUT NOT SEVERELY. NO OTHER SIGNIFICANT SYMPTOMS.

    Reply

  • From this study (3 months ago):

  • Breast Cancer in 2008, Positive node, Phyllodes tumor on chest wall, Tendonosis, Bursitis, osteoarthritis

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.